RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Number Theory, 2020, Volume 207, Issue 2, Pages 247–281 (Mi jnt7)  

The cubic moment of automorphic $L$-functions in the weight aspect

Dmitry Frolenkovabc

a Steklov Mathematical Institute of Russian Academy of Sciences, 8 Gubkina st., Moscow, 119991, Russia
b Khabarovsk Division of the Institute for Applied Mathematics, FarEasternBranch, Russian Academy of Sciences
c National Research University Higher School of Economics, Moscow, Russia

Funding Agency Grant Number
Russian Science Foundation 19-11-00065
Research of D. Frolenkov is supported by the Russian Science Foundation under grant [19-11-00065] and performed in Khabarovsk Division of the Institute for Applied Mathematics, Far Eastern Branch, Russian Academy of Sciences.


DOI: https://doi.org/10.1016/j.jnt.2019.07.009


Bibliographic databases:

Received: 06.01.2019
Revised: 06.07.2019
Accepted:09.07.2019
Language:

Linking options:
  • http://mi.mathnet.ru/eng/jnt7

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020